# SDR 2004FA0000679

- Difficulty date: August 6, 2004
- Submitted: August 6, 2004
- Operation: General aviation
- Aircraft: N322FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47908
- Aircraft time: 93,766 hours, 24,877 cycles
- Engine: Ge CF650C2
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Part number: ANB73111
- Condition: Corroded
- Location: Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT WING TO CENTER BOX ATTACH SKATE FITTING IS EXFOLIATED, LT WHEEL WELL, FUSELAGE STATION 1366 TO 1381.  REFERENCE NON-ROUTINE NR 39431.
